Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014

HIV Life >> Living With HIV

Pages: 1
funiam
Member

Reged: 02/24/08
Posts: 21
Loc: Queens, NY
Feeling dizzy with Atripla?
      #237240 - 03/07/08 03:56 PM

Hey guys,
This message is for impoz and Choosing2Liv, and anybody else who may feel affected by this. The first day I started with Atripla I felt extremely dizzy. I can tell you, I was at work and I thought I was going to have to disclose my status to my employer and coworkers. That is something I did not want to do at all (fear of being rejected). I decided not to take it anymore while at work, but wait until I got home from work and take it before bedtime. I have been on Atripla for about six months or maybe longer. But the thing is that now I can take it and I do not feel dizzy at all. My last lab results show a VL= undetectable and CD4 jumped from somewhere in the 350's to 468. To the point that my Dr wrote the following note: "Big improvement in T cells" - I always ask my Dr to mail me a copy of the lab results.- You guys can ask your Dr for the same and keep track of your results, if you want to. I hope everything goes Ok with you guys. Take care and keep in touch.

funiam


Post Extras: Remind Me!   Notify Moderator  
impoz
All Star

Reged: 10/12/07
Posts: 89
Loc: Vegas Baby
Re: Feeling dizzy with Atripla? new
      #237243 - 03/07/08 05:55 PM

Thank you for letting me know I take mine at bedtime and I'm fine so far it's only been about 8 days was wondering how long I should wait to eat after taking it sometimes I'm really hungry before I go to sleep but I need to take it on empty stomach. I work evenings so my sschedule is a little atypical. So far was only dizzy badly the one day I got up after only 3 hours since taking med

Post Extras: Remind Me!   Notify Moderator  
funiam
Member

Reged: 02/24/08
Posts: 21
Loc: Queens, NY
Re: Feeling dizzy with Atripla? new
      #237256 - 03/07/08 10:22 PM

Impoz,
I do work evening schedules too. What I do is that I always keep in mind that Atripla has to be taken on an empty stomach, therefor, I plan to take my lunch break (or dinner in this case) sometime between 6:00 PM and 7:00 PM. I eat a heavy meal that lasts for the whole night and when I get home, I may eat something light like a fruit (an apple, an orange, a pear, grapes, or any other). This is about two hours before I take my Atripla. By then, your stomach is empty because light snacks are digested very quickly in your body. If I ever take my lunch break earlier, that will make me hungry by the time I get home. In those situations, I would eat a bowl of cereal and milk (again, something light). And again, this is about two hours before taking Atripla. You have to keep in mind the importance of taking Atripla on an empty stomach at all times. And with that in mind you manage the type of meals that you are going to eat and the times when you are going to eat them. My advise to you is: never eat a heavy meal one or two hours before taking Atripla. The lighter the meal, the quicker your body is going to digest it. If you are too hungry two hours prior to taking Atripla and you think that a fruit or a bowl of cereal with milk is not going to be enough, then eat something a little less light like macaroni and cheese. Try to avoid meats two hours prior to taking Atripla because meats tend to take a long time in being digested by your body. The cheese would be a good substitute for the meat (source of protein needed by your body). With time you will establish a self dicipline in planning your meals and deciding what to eat and when. Stay healthy and keep me posted on your results.

Love
funiam

Post Extras: Remind Me!   Notify Moderator  
whocanfigure
Guru

Reged: 09/01/07
Posts: 231
Re: Feeling dizzy with Atripla? new
      #237260 - 03/07/08 11:15 PM

I started taking my Atripla an hour or so before I leave work. It kicks in about the time I get home. Today I stopped at Target and by the time I got home i was a one woman party!!! LOL LOL. I went outside to my little garden and planted a mini white rose plant and enjoyed the sunny, cool California afternoon. It took a while for the "high" to get low..but I made good use of it. Yes, if you eat within a few hours of taking it the Sustiva effect is much, much stronger. As far as labs..I am a big believer in always getting a copy of your labs. I have my medical records in notebooks....and an excel spread sheet of my labs....a bit OCD.
Hugs Bernie

Post Extras: Remind Me!   Notify Moderator  
impoz
All Star

Reged: 10/12/07
Posts: 89
Loc: Vegas Baby
Re: Feeling dizzy with Atripla? new
      #237278 - 03/08/08 06:42 PM

Thank you for the advice, It's amazing how good I feel since taking Atripla,I have more energy and I sleep very well, no crazy dreams.

Post Extras: Remind Me!   Notify Moderator  
impoz
All Star

Reged: 10/12/07
Posts: 89
Loc: Vegas Baby
Re: Feeling dizzy with Atripla? new
      #237279 - 03/08/08 06:44 PM

Sounds like a wise plan, I think I'll start doing that also.

Post Extras: Remind Me!   Notify Moderator  
Choosing2Liv
Legend

Reged: 03/21/06
Posts: 581
Loc: South
Re: Feeling dizzy with Atripla? new
      #237356 - 03/10/08 11:25 AM

Thanks for the insights Bernie. I'll give them a try.

As for the medical records notebook, that's an EXCELLENT idea. Wish I could get an injection of OCD into my gene pool.

-Gary

Post Extras: Remind Me!   Notify Moderator  
whocanfigure
Guru

Reged: 09/01/07
Posts: 231
Re: Feeling dizzy with Atripla? new
      #237380 - 03/11/08 01:13 AM

Hey Gary..if you or anyone else wants the template for the excel sheet, I'm happy to email it to you. Have sent it already to someone. Keep up the good work!!!!
(((: Bernie

Post Extras: Remind Me!   Notify Moderator  
dorothyhiggin
Newbie

Reged: 08/17/12
Posts: 2
Re: Feeling dizzy with Atripla? new
      #265538 - 08/17/12 05:59 AM

Generic for Atripla is an antiviral medication used to treat HIV (human immunodeficiency virus) infection. This combination medicine contains Efavirenz, Emtricitabine, and Tenofovir. It helps decrease the amount of HIV in your body. To know more visit here http://www.internationaldrugmart.com/atripla.shtml

Post Extras: Remind Me!   Notify Moderator  
Pages: 1


What's New at TheBody.com

Additional Information
0 registered and 2 anonymous users are browsing this forum.

Moderator:  TheBody, bogart, crabman, riverprincess 

Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 8553

 
Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3